# SDR UIEA2012092400442

- Difficulty date: September 24, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 53,231 hours, 8,884 cycles
- Engine: Ge CF680
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam
- Condition: Detached
- Location: Te Flap
- Part time: 88,676 hours, 17,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK AROUND INSPECTION,  FOUND NR 4 T/E FLAP TRACK FAIRING DAMAGED BY FLAP DRIVE CRANK. FURTHER INSPECTION FOUND THE CAM DRIVE DETACHED FROM MID-FLAP.  LT MID-FLAP ASSY AND NR 4 T/E FLAP TRACK FAIRING WAS REPLACED AND RIGGED IAW AMM 27-51-01 AND AMM 27-51-20.
